ADD AND ADHD Side Effects

Patient

Q: I have been diagnosed with Co-morbid ADHD 4 months ago, since the past 2 weeks i have been feeling tight chest, shortness of breath and dizziness , burning eyes, was wondering what i could do about it, as it is debilitating. I am currently taking Ritalin 10mg, Atarax 10mg and Quitepin 50mg . I appreciate your assistance.

Symptoms:  Coughing, dizziness, short breath, muscle weakness, eyes burn
Doctor

A:   Hello,
Thanks for using "Ask The Doctor" for posting your query.
The symptoms of tight chest, shortness of breath, dizziness suggest that you could be having a gastritis and esophageal re-flux disease. This can lead to the mentioned symptoms. It may be due to any othe drugs that you are taking presently. I would suggest that instead of changing the drugs, you may add up an OTC anti-acid preparation like pantoprazole. If the symptoms still persist then meet your doctor and get the medicines revised.
Hope this helps,
Wish you a good health.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews